# SDR DALA2016012500559

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 70,506 hours, 52,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1155-1174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON RT WINDOW BELT BETWEEN BS 1155 - 1174 UPPER SURFACE.  SCRATCHES WERE BLEND OUT FOUND WITHIN LIMITS IAW SRM 53-05, FIG 111 AND ER/A 543131.14, REV ORIGINAL.  AREAS WERE TREATED IAW SRM 51-10-03, PAR 21.
